Table of Contents
Journal of Nonlinear Dynamics
Volume 2014, Article ID 489364, 10 pages
http://dx.doi.org/10.1155/2014/489364
Research Article

Dynamic Sliding Mode Control Design Based on an Integral Manifold for Nonlinear Uncertain Systems

1Centre of Advanced Studies in Telecommunications (CAST), COMSATS, Park Road, Chak Shahzad, Islamabad 44000, Pakistan
2Department of Electronic Engineering, MAJU, Express Highway, Kahuta Road, Islamabad 44000, Pakistan
3Department of Engineering, University of Pavia, Pavia, Italy

Received 27 May 2013; Revised 21 October 2013; Accepted 23 October 2013; Published 2 January 2014

Academic Editor: Huai-Ning Wu

Copyright © 2014 Qudrat Khan et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Qudrat Khan, Aamer Iqbal Bhatti, and Antonella Ferrara, “Dynamic Sliding Mode Control Design Based on an Integral Manifold for Nonlinear Uncertain Systems,” Journal of Nonlinear Dynamics, vol. 2014, Article ID 489364, 10 pages, 2014. https://doi.org/10.1155/2014/489364.